TITLE

Formulas for periodic dislocations in general interfaces

AUTHOR(S)
Zhang, W.-Z.
PUB. DATE
March 2005
SOURCE
Applied Physics Letters;3/21/2005, Vol. 86 Issue 12, p121919
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The present work has advanced the calculation method for determining the configuration of periodic dislocations in general interfaces, especially for three sets of dislocations that are usually unsolvable by other methods. In terms of a newly introduced reciprocal Burgers vector (bi*), the configuration and the Burgers vector of the interfacial dislocations are related by a simple expression with general validity. Existing formulas for spacing of the dislocations in various special interfaces can be integrated in a concise form of D=1/|Δbi*|.
ACCESSION #
16581684

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics